MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during patient treatment, the anesthesia system generated alarms for high airway pressure.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The anesthesia system was investigated at the hospital by our field service engineer.It was concluded that the air gas module was faulty and needed to be replaced.After the replacement, the anesthesia system was successfully tested and cleared for clinical use.The air gas module was returned for investigation and tested in our laboratory environment.A complete set of device logs was received, in which the reported issues could be verified.During testing of the returned air gas module, the reported issues could be reproduced.During a ventilation session, several alarms for airway pressure: high, fio2: low, expiratory minute volume: high etc.Were generated.The safety valve opened and there was no ventilation.The air gas nodule was investigated further.It was found that the inspiratory valve flow controller pc board inside the gas module was faulty.A reference inspiratory valve flow controller pc board was installed in the returned gas module for testing.All tests passed during a system checkout and a successful ventilation session was conducted.No faults or deviations could be generated.Our conclusion is that one or several faulty components on the inspiratory valve flow controller pc board caused the reported issue.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22685118
Report Number8010042-2025-0001199
Device Sequence Number8864384
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)230310
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown